Valeurs propres et résonances au voisinage d'un seuil
Bulletin de la Société Mathématique de France, Tome 124 (1996) no. 3, pp. 477-501.
@article{BSMF_1996__124_3_477_0,
     author = {Grigis, Alain and Klopp, Fr\'ed\'eric},
     title = {Valeurs propres et r\'esonances au voisinage d'un seuil},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {477--501},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {124},
     number = {3},
     year = {1996},
     doi = {10.24033/bsmf.2289},
     zbl = {0879.35118},
     mrnumber = {97g:35119},
     language = {fr},
     url = {archive.numdam.org/item/BSMF_1996__124_3_477_0/}
}
Grigis, Alain; Klopp, Frédéric. Valeurs propres et résonances au voisinage d'un seuil. Bulletin de la Société Mathématique de France, Tome 124 (1996) no. 3, pp. 477-501. doi : 10.24033/bsmf.2289. http://archive.numdam.org/item/BSMF_1996__124_3_477_0/

[ADH] Alama (S.), Deift (P.A.) and Hempel (R.). - Eigenvalue branches of the Schrödinger operator H - ⋋W in a gap of σ(H), Comm. Math. Phys., t. 121, 1989, p. 291-321. | MR 90e:35046 | Zbl 0676.47032

[Ba-Sk] Balslev (E.) and Skibstedt (E.). - Resonance theory of two-body Schrödinger operators, Ann. Inst. Henri Poincaré, sér. Phys. Théor., t. 51, 1989, p. 129-154. | Numdam | Zbl 0714.35063

[Bi] Birman (M.Sh.). - On the discrete spectrum in the gaps for a perturbed periodic second-order operator, Funct. Anal. Appl., t. 25, 4, 1991, p. 158-161. | Zbl 0733.35083

[CFKS] Cycon (H.L.), Froese (R.G.), Kirsch (W.) and Simon (B.). - Schrödinger operators. - Springer, Berlin Heidelberg New York, 1987.

[Gé1] Gérard (C.). - Resonance theory in atom surface scattering, Comm. Math. Phys., t. 126, 1989, p. 263-290. | MR 91a:81222 | Zbl 0682.47003

[Gé2] Gérard (C.). - Resonance theory for periodic Schrödinger operators, Bull. Soc. Math. France, t. 118, 1990, p. 27-54. | Numdam | MR 91h:35231 | Zbl 0723.35059

[Ho] Howland (J.). - The Livsic matrix in perturbation theory, J. Math. Anal. Apppl., t. 50, 1975, p. 415-437. | MR 51 #11153 | Zbl 0367.47010

[Kl] Klopp (F.). - Resonances for perturbations of a semi-classical periodic Schrödinger operator, to appear in Arkiv. Math.. | Zbl 0818.35096

[Or] Orth (A.). - Quantum mechanical resonance and limiting absorption : the many-body case, Comm. Math. Phys., t. 126, 1990, p. 559-573. | MR 91i:47067 | Zbl 0694.35130

[Rai] Raikov (G.D.). - Eigenvalue asymptotics for the Schrödinger operator with perturbed periodic potential, Invent. Math., t. 110, 1992, p. 75-93. | MR 93k:35200 | Zbl 0801.35095

[ReSi] Reed (M.) and Simon (B.). - Methods of modern mathematical physics, vol. IV : analysis of operators. - Academic Press, New York, 1978. | Zbl 0401.47001

[Sob] Sobolev (A.V.). - Weyl asymptotics for the discrete spectrum of the perturbed Hill operator, Adv. Sov. Math., Providence RI, t. 7, 1991, p. 159-178. | MR 95i:34158 | Zbl 0752.34046